
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Approximate controllability analysis of impulsive neutral functional hemivariational inequalities
N. Valliammal, K. Jothimani, M. Johnson, et al.
Communications in Nonlinear Science and Numerical Simulation (2023) Vol. 127, pp. 107560-107560
Closed Access | Times Cited: 11
N. Valliammal, K. Jothimani, M. Johnson, et al.
Communications in Nonlinear Science and Numerical Simulation (2023) Vol. 127, pp. 107560-107560
Closed Access | Times Cited: 11
Showing 11 citing articles:
A New Approach on the Approximate Controllability Results for Hilfer Fractional Stochastic Hemivariational Inequalities of Order $$1<\mu <2$$
J. Pradeesh, V. Vijayakumar
Qualitative Theory of Dynamical Systems (2024) Vol. 23, Iss. 4
Closed Access | Times Cited: 16
J. Pradeesh, V. Vijayakumar
Qualitative Theory of Dynamical Systems (2024) Vol. 23, Iss. 4
Closed Access | Times Cited: 16
Neutral stochastic hemivariational inequalities with impulses: existence and approximate controllability
S. Vivek, Anurag Shukla, Sumati Kumari Panda, et al.
Stochastics (2025), pp. 1-19
Closed Access
S. Vivek, Anurag Shukla, Sumati Kumari Panda, et al.
Stochastics (2025), pp. 1-19
Closed Access
Discussion on the existence and controllability of Hilfer fractional stochastic differential equation with non-dense domain
A. Priyadharshini, V. Vijayakumar
Journal of Control and Decision (2024), pp. 1-16
Closed Access | Times Cited: 3
A. Priyadharshini, V. Vijayakumar
Journal of Control and Decision (2024), pp. 1-16
Closed Access | Times Cited: 3
On the approximate controllability for neutral fractional stochastic differential hemivariational inequalities with history-dependent operator
S. Vivek, Sumati Kumari Panda, V. Vijayakumar, et al.
Journal of Differential Equations (2024) Vol. 422, pp. 329-354
Closed Access | Times Cited: 2
S. Vivek, Sumati Kumari Panda, V. Vijayakumar, et al.
Journal of Differential Equations (2024) Vol. 422, pp. 329-354
Closed Access | Times Cited: 2
An analysis on time optimal feedback control for Caputo fractional neutral systems with delay
S. Vivek, V. Vijayakumar
Journal of Control and Decision (2024), pp. 1-14
Closed Access | Times Cited: 1
S. Vivek, V. Vijayakumar
Journal of Control and Decision (2024), pp. 1-14
Closed Access | Times Cited: 1
Integral contractor approach on controllability of Hilfer–Langevin system
K. Jothimani, N. Valliammal, V. Vijayakumar
Journal of Applied Mathematics and Computing (2024) Vol. 70, Iss. 5, pp. 4909-4922
Closed Access | Times Cited: 1
K. Jothimani, N. Valliammal, V. Vijayakumar
Journal of Applied Mathematics and Computing (2024) Vol. 70, Iss. 5, pp. 4909-4922
Closed Access | Times Cited: 1
Improved order in Hilfer fractional differential systems: Solvability and optimal control problem for hemivariational inequalities
M. Mohan Raja, V. Vijayakumar, Kalyana C. Veluvolu
Chaos Solitons & Fractals (2024) Vol. 188, pp. 115558-115558
Closed Access | Times Cited: 1
M. Mohan Raja, V. Vijayakumar, Kalyana C. Veluvolu
Chaos Solitons & Fractals (2024) Vol. 188, pp. 115558-115558
Closed Access | Times Cited: 1
A study on the solvability of fractional integral equation in a Banach algebra via Petryshyn's fixed point theorem
Sukanta Halder, Deepmala, Cemil Tunç
Journal of Taibah University for Science (2024) Vol. 18, Iss. 1
Open Access
Sukanta Halder, Deepmala, Cemil Tunç
Journal of Taibah University for Science (2024) Vol. 18, Iss. 1
Open Access
Results on controllability of Sobolev-type nonlocal neutral functional integrodifferential evolution hemivariational inequalities with impulsive effects via resolvent operators
J. Pradeesh, Sumati Kumari Panda, V. Vijayakumar, et al.
Journal of Applied Mathematics and Computing (2024)
Closed Access
J. Pradeesh, Sumati Kumari Panda, V. Vijayakumar, et al.
Journal of Applied Mathematics and Computing (2024)
Closed Access
Existence and controllability results for second-order non-autonomous neutral evolution system with hemivariational inequalities
Yong‐Ki Ma, Sumati Kumari Panda, V. Vijayakumar
Journal of Control and Decision (2024), pp. 1-13
Closed Access
Yong‐Ki Ma, Sumati Kumari Panda, V. Vijayakumar
Journal of Control and Decision (2024), pp. 1-13
Closed Access
Approximate Controllability of a Coupled Nonlocal Partial Functional Integro-differential Equations with Impulsive Effects
Hamida Litimein, Sara Litimein, Abdelghani Ouahab, et al.
Qualitative Theory of Dynamical Systems (2024) Vol. 23, Iss. 5
Closed Access
Hamida Litimein, Sara Litimein, Abdelghani Ouahab, et al.
Qualitative Theory of Dynamical Systems (2024) Vol. 23, Iss. 5
Closed Access